# SDR DALA2020031301830

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,753 hours, 20,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6821, L/P 1524657) SEVERAL DENTS ON WEDGE AREA UPPER SURFACE, AT SLAT PANEL NO 4 , AT LH WING. CORRECTIVE ACTION: DENTS N.2 AND 6 WERE FOUND OUT LIMITS BUT STRUCTURALLY ACCEPTABLE AND IT WERE FILLED PER B757-200 S.R.M. 57-43-02-1A-1 FIGURE 101 (SHEET 3) NOTE J. AND PERFORM A DECAL CONDITION INSPECTION EVERY "L" CHECK PER TOPP MANUAL 30-10-70 PAR. I PAGE 14.
